# SDR ASOA20130116235T

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 808
- Aircraft time: 23,548 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY.  OPS CHECKED GOOD.
